# SDR SIMA20140330008

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 24,590 hours, 20,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C01844
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R NR 4 CHARGER & BATTERY ASSEMBLY IAW WC 33-700-19 & OPERATIONS CHECK PERFORMED USING WC 33-700-17.
